Jul 18 - Jul 24 Hottest Topics
First let me say, I am starting to see the writing on the wall. My place of employment, which I have loved for the last ten years, has become something else. New nurses. New CNAs. New owners. Huge turnover for various reasons. Promotions of individuals who should not have been pushed up the ladder, but it happened anyway. The fact that I have to ask the question in the first place means there's a problem that's not going anywhere for the short term.
Many patients and some healthcare workers are puzzled by basal insulins, and as a result, do not understand how the body responds to them. Basal insulin meets the basal metabolic needs of the body during times when the person is not eating. The purpose of this article is to discuss the significance of Lantus as a slow-acting insulin.
What do you think? Should you arrive on time or super early for job interviews?
I don't post here often but I'm a PCT on a med-surg floor. I'm supposed to start my nursing program soon for Fall 2012. I was doing my rounds on my patients when I decided to check on this particular patient who wasn't feeling too well(vomiting alot). I checked on him often throughout this morning, trying to reassure him the nurse was going to give him some medication and maybe he could drink some water since he can't tolerate any of the clear liquids I tried to bring him. Anyway, I go in the room to check on him and just didn't look right. I can't really explain it(I know you're thinking-yea, duh guy is dead).
I will not go into a huge amount of detail, but will be glad to answer specific questions if anyone needs me to, but I need some advice on how to move forward on a particular unpleasant encounter from last night's shift change.
Acetaminophen (Tylenol), one of the most popular medications in the world, is used for the treatment of pain and fever. However, acetaminophen toxicity can lead to acute hepatic failure and the possible need for liver transplantation. The purpose of this article is to discuss acetaminophen toxicity.
Promethazine (Phenergan) is an irritant that can result in profound tissue damage and possible amputation if not administered properly. The purpose of this article is to discuss the safe parenteral administration of Phenergan.
A class of heart medications, cardiac glycosides, can induce immunogenic cell death (ICD), whereby dying cancer cells are converted into a vaccine that stimulates antitumor response, according to a study published in the July 18 issue of Science Translational Medicine.
What do you guys think about a new grad going into a specialty area as a first job? I have an opportunity to go into urology, but wondering if I should go into primary care for a couple years just to get a good foundation. This job kind of just fell into my lap, another one may be hard to find! Any advice????
I had my first shift on my own yesterday and all was going well, I would ask the other nurses a question here and there, until I got the worst pt ever, who came with barely any info from the paramedics because they picked her up from a hostile environment. The pt was combative and clearly either on something or had a psych issue, refused to talk to us, was screaming, hollering, and lying on the hallway floors. Not to mention she was having vaginal bleeding and just nothing could be done until we sedated her...
Note: Job Search services membership requires it's own log-in information. Membership is not required to view job listings.